MAUDE Adverse Event Report: VOLCANO CORPORATION S5I IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION S5I IMAGING SYSTEM; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 807400001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
Volcano ivus system unable to obtain intravascular ultrasound images of coronary arteries, contacted biomed, left voicemail for a callback regarding this issue.
 
Event or Problem Description

Brand Name
S5I IMAGING SYSTEM
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
2870 kilgore road
rancho cordova CA 95670
MDR Report Key7650468
Report Number7650468
Device Sequence Number14056572
Product Code IYO
UDI-Device Identifier00845225010218
UDI-Public(01)00845225010218
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
Report Date (Section F) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number807400001
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/29/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/06/2018